Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 40, Number 4

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On a theorem of Jordan
Jean-Pierre Serre.
Bull. Amer. Math. Soc. 40 (2003), 429-440
Abstract, references and article information
Full-text PDF
MathSciNet review: 1997347
Spectra of hyperbolic surfaces
Peter Sarnak.
Bull. Amer. Math. Soc. 40 (2003), 441-478
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1997348
Evolutionary game dynamics
Josef Hofbauer and Karl Sigmund.
Bull. Amer. Math. Soc. 40 (2003), 479-519
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1997349

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lie groups: An introduction through linear groups, by Wulf Rossmann.
Reviewer: Peter E. Trapa
Bull. Amer. Math. Soc. 40 (2003), 521-527
Review information
Full-text PDF
Partial differential equations in several complex variables, by So-Chin Chen and Mei-Chi Shaw.
Reviewer: Steven G. Krantz
Bull. Amer. Math. Soc. 40 (2003), 529-533
Review information
Full-text PDF
Mathematics unbound: The evolution of an international mathematical research community, 1800-1945, edited by Karen Hunger Parshall and Adrian C. Rice.
Reviewer: David E. Rowe
Bull. Amer. Math. Soc. 40 (2003), 535-542
Review information
Full-text PDF